Hardy space estimates for multilinear operators (I).

Ronald R. Coifman; Loukas Grafakos

Revista Matemática Iberoamericana (1992)

  • Volume: 8, Issue: 1, page 45-67
  • ISSN: 0213-2230

Abstract

top
In this article we study bilinear operators given by inner products of finite vectors of Calderón-Zygmund operators. We find that necessary and sufficient condition for these operators to map products of Hardy spaces into Hardy spaces is to have a certain number of moments vanishing and under this assumption we prove a Hölder-type inequality in the Hp space context.

How to cite

top

Coifman, Ronald R., and Grafakos, Loukas. "Hardy space estimates for multilinear operators (I).." Revista Matemática Iberoamericana 8.1 (1992): 45-67. <http://eudml.org/doc/39412>.

@article{Coifman1992,
abstract = {In this article we study bilinear operators given by inner products of finite vectors of Calderón-Zygmund operators. We find that necessary and sufficient condition for these operators to map products of Hardy spaces into Hardy spaces is to have a certain number of moments vanishing and under this assumption we prove a Hölder-type inequality in the Hp space context.},
author = {Coifman, Ronald R., Grafakos, Loukas},
journal = {Revista Matemática Iberoamericana},
keywords = {Espacios de Hardy; Análisis armónico; Desigualdad de Hölder; Operador bilineal; bilinear operators given by inner products of finite vectors of Calderón-Zygmund operators; Hardy spaces; Hölder-type inequality; moments},
language = {eng},
number = {1},
pages = {45-67},
title = {Hardy space estimates for multilinear operators (I).},
url = {http://eudml.org/doc/39412},
volume = {8},
year = {1992},
}

TY - JOUR
AU - Coifman, Ronald R.
AU - Grafakos, Loukas
TI - Hardy space estimates for multilinear operators (I).
JO - Revista Matemática Iberoamericana
PY - 1992
VL - 8
IS - 1
SP - 45
EP - 67
AB - In this article we study bilinear operators given by inner products of finite vectors of Calderón-Zygmund operators. We find that necessary and sufficient condition for these operators to map products of Hardy spaces into Hardy spaces is to have a certain number of moments vanishing and under this assumption we prove a Hölder-type inequality in the Hp space context.
LA - eng
KW - Espacios de Hardy; Análisis armónico; Desigualdad de Hölder; Operador bilineal; bilinear operators given by inner products of finite vectors of Calderón-Zygmund operators; Hardy spaces; Hölder-type inequality; moments
UR - http://eudml.org/doc/39412
ER -

NotesEmbed ?

top

You must be logged in to post comments.